The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Full-Text PDF (236 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 2, 2018, pp. 937–948
DOI: 10.4171/RMI/1010

Published online: 2018-05-28

The Loewner equation and Lipschitz graphs

Steffen Rohde[1], Huy Tran and Michel Zinsmeister[2]

(1) University of Washington, Seattle, USA
(2) Université d'Orléans, France

The proofs of continuity of Loewner traces in the stochastic and in the deterministic settings employ different techniques. In the former setting of the Schramm–Loewner evolution SLE, H¨older continuity of the conformal maps is shown by estimating the derivatives, whereas the latter setting uses the theory of quasiconformal maps. In this note, we adopt the former method to the deterministic setting and obtain a new and elementary proof that Hölder-1/2 driving functions with norm less than 4 generate simple arcs. We also give a sufficient condition for driving functions to generate curves that are graphs of Lipschitz functions.

Keywords: Loewner differential equation

Rohde Steffen, Tran Huy, Zinsmeister Michel: The Loewner equation and Lipschitz graphs. Rev. Mat. Iberoam. 34 (2018), 937-948. doi: 10.4171/RMI/1010